CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Kleidman-P-B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1991 | 1990
Number of items: 2.

1991

Aschbacher, Michael and Kleidman, Peter B. and Liebeck, Martin W. (1991) Exponents of almost simple groups and an application to the restricted Burnside problem. Mathematische Zeitschrift, 208 (1). pp. 401-409. ISSN 0025-5874. https://resolver.caltech.edu/CaltechAUTHORS:20200512-074240672

1990

Aschbacher, Michael and Kleidman, Peter B. (1990) On a conjecture of Quillen and a lemma of Robinson. Archiv der Mathematik, 55 (3). pp. 209-217. ISSN 0003-889X. https://resolver.caltech.edu/CaltechAUTHORS:20200512-073808676

This list was generated on Tue Aug 11 21:37:24 2020 PDT.